MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 22MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 22MM; SCREW,FIXATION,BONE
Model Number 02.226.022
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient will undergo a revision surgery of a 3.0 headless compression screw and a vivegen bone graft due to nonunion of scaphoid fracture.Original date of implant was on (b)(6) 2018.Procedure and patient outcome are unknown.This report is for one (1) 3.0mm headless compression screw-short thread 22mm.This is report 1 of 1 for (b)(4).
 
Event or Problem Description
Concomitant device: vivigen bone graft (part bl-1600-003, lot 1718366-8065, quantity 1).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.0MM HEADLESS COMPRESSION SCREW-SHORT THREAD 22MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8437233
Report Number2939274-2019-57045
Device Sequence Number14013611
Product Code HWC
UDI-Device Identifier10886982057907
UDI-Public(01)10886982057907
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.226.022
Device Catalogue Number02.226.022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/20/2019
Supplement Report FDA Received Date04/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight83